# SDR YENA2022042900426

- Difficulty date: April 20, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 58,051 hours, 20,669 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#54, PBI-JFK. 'STRONG ODOR/FUME IN COCKPIT AT 3000' ON ARRIVAL. HP AND IP VALVES OPEN -PERSISTED TO AFTER LANDING; PER WO 1174646, CW ENG WATER WASH WITH DETERGENT. ALSO CW ECS LEVEL A DECONTAMINATION IAW AMM 21-00-00. CW INFO NOTICE 201-T015 SECTION B (2). A/C OK FOR SERVICE.'
